new alarming symptom

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nona43
Regular Member


Date Joined Jul 2009
Total Posts : 42
   Posted 8/8/2009 9:33 PM (GMT -7)   
Hi everyone hope you all are good. I was wondering if anyone has had really bad muscle twitching and spasms I am having it in my arms legs and feet I am also having very painful spasms when I swallow sometimes it is so bad that I have to let whatever I am eating or drinking come back up or I will choke (sorry gross) I have never had this before and it seems to be getting worse I was just wondering if anyone else has experianced this its always something! thanx so much ......nona
dx Lupus,whith  brain, kidney ,heart invovment
Rhumitoid Arthritis ,seizures ,autoimmune hepatitis.
Meds-planquanil, lamictal ,lopressor ,imdur ,nitro, vtaminD ,metformin,
synthroid, lortab, phenergan, xanax ,prednisone ,kenelog injections
cytoxan, remicade
 
  Never Give Up!
                          nona


cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 8/8/2009 9:38 PM (GMT -7)   
I would contact your doc ASAP as it may be a medication reaction. You don't want to choke or things to get worse. You are on some very strong drugs and your body may just have had enough of them, or something else could be going on. It's important you get seen ASAP. My son had twitching and ended up having a very bad seizure, so these things can get worse. It's probably just a med thing, but its best to be on the safe side. Med reactions can get bad too.
Love, Marji
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids


crazykitty
Veteran Member


Date Joined Jul 2009
Total Posts : 4796
   Posted 8/9/2009 6:41 AM (GMT -7)   
 
 Nona, I agree with Marj. This could be a reaction to a medication.
 
 I sometimes get muscle spasms and twitching, but they are random and shortlived.
 The twitching usually occurs when I am overtired. It happens in my eyes, arms, thighs
 and feet.
 
 Hope this resolved for you soon!
 
 Robin
 
 possible MCTD, Raynauds, Fibromyalgia, Osteoporosis, Degenerative
 Disc Disease, Osteoarthritis, High Blood Pressure, Migranes and
 Pseudothrombocytopenia, biopsy shows a Scleroderma variant
 MEDS: Methotrexate, Savella, Boniva,Lisinopril, Folic Acid, Flexeril, and
 Vitamin Supplements

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 11:18 PM (GMT -7)
There are a total of 2,732,413 posts in 301,016 threads.
View Active Threads


Who's Online
This forum has 151181 registered members. Please welcome our newest member, carol9.
246 Guest(s), 6 Registered Member(s) are currently online.  Details
desert bound, Serenity Now, Girlie, ggfgfgfdgfgdd98, pressurehead, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer